Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Consistent headache at the top and back of the head, tiredness, body tremors with high BP. No relief with pain killers. What can be done?

yesterday had headache at back of my head top of my neck , feeling very sick, had pain killers dont seem to work. slept most of day as feeling tired, woke this morning seemed to feel alittle better for about 10mins, had some headache tablets this morning feeling shaky and sick, still got headache, i do have high bp , ready this morning 160/90 pulse 99
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
It seems from the history that you are having headache with tremors with high blood pressure.
These symptoms are because of increased blood pressure and they will decrease with treatment for blood pressure.
Hence I advice you to consult your physician for examination yo find out associated conditions with hypertension like atherosclerosis, hyperlipidemia... and treatment of hypertension.

Thank you
Answered: Thu, 3 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor